Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A problem of finite bending of circular ring plates


Author: Eric Reissner
Journal: Quart. Appl. Math. 10 (1952), 167-173
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/51111
MathSciNet review: 51111
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/51111
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society